Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 143512, 5 pages
http://dx.doi.org/10.1155/2014/143512
Research Article

On the Application of Homotopy Perturbation Method for Solving Systems of Linear Equations

1Department of Applied Mathematics, Islamic Azad University, Tonekabon Branch, Tonekabon, Iran
2Mechanical Engineering Department, Engineering Faculty of Bu-Ali Sina University, Hamedan, Iran

Received 29 June 2014; Revised 9 October 2014; Accepted 13 October 2014; Published 16 November 2014

Academic Editor: José A. Ferreira

Copyright © 2014 S. A. Edalatpanah and M. M. Rashidi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. C. Elman and G. H. Golub, “Iterative methods for cyclically reduced non-self-adjoint linear systems,” Mathematics of Computation, vol. 54, no. 190, pp. 671–700, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  2. H. C. Elman and G. H. Golub, “Iterative methods for cyclically reduced nonselfadjoint linear systems. II,” Mathematics of Computation, vol. 56, no. 193, pp. 215–242, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. J.-H. He, “Homotopy perturbation method: a new nonlinear analytical technique,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 73–79, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J.-H. He, “Application of homotopy perturbation method to non-linear wave equations,” Chaos, Solitons & Fractals, vol. 26, no. 3, pp. 695–700, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. J.-H. He, “Homotopy perturbation method for solving boundary value problems,” Physics Letters A, vol. 350, no. 1-2, pp. 87–88, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. Cveticanin, “Application of homotopy-perturbation to non-linear partial differential equations,” Chaos, Solitons & Fractals, vol. 40, no. 1, pp. 221–228, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. M. Dehghan and F. Shakeri, “The numerical solution of the second Painleve equation,” Numerical Methods for Partial Differential Equations, vol. 25, no. 5, pp. 1238–1259, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Saberi-Nadjafi and A. Ghorbani, “He's homotopy perturbation method: an effective tool for solving nonlinear integral and integro-differential equations,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2379–2390, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. O. Abdulaziz, I. Hashim, and S. Momani, “Application of homotopy-perturbation method to fractional IVPs,” Journal of Computational and Applied Mathematics, vol. 216, no. 2, pp. 574–584, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Saberi Najafi and S. A. Edalatpanah, “Homotopy perturbation method for linear programming problems,” Applied Mathematical Modelling, vol. 38, no. 5-6, pp. 1607–1611, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. B. Keramati, “An approach to the solution of linear system of equations by He's homotopy perturbation method,” Chaos, Solitons & Fractals, vol. 41, no. 1, pp. 152–156, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. H.-K. Liu, “Application of homotopy perturbation methods for solving systems of linear equations,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5259–5264, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. H. Saberi Najafi, S. A. Edalatpanah, and A. H. Refahi Sheikhani, “Application of homotopy perturbation method for fuzzy linear systems and comparison with Adomian’s decomposition method,” Chinese Journal of Mathematics, vol. 2013, Article ID 584240, 7 pages, 2013. View at Publisher · View at Google Scholar
  15. H. S. Najafi, S. A. Edalatpanah, and N. Vosoughi, “A discussion on the practicability of an analytical method for solving system of linear equations,” American Journal of Numerical Analysis, vol. 2, no. 3, pp. 76–78, 2014. View at Publisher · View at Google Scholar
  16. M. A. Noor, K. I. Noor, S. Khan, and M. Waseem, “Modified homotopy perturbation method for solving system of linear equations,” Journal of the Association of Arab Universities for Basic and Applied Sciences, vol. 13, no. 1, pp. 35–37, 2013. View at Publisher · View at Google Scholar · View at Scopus
  17. D. J. Evans, Preconditioned Iterative Methods, vol. 4 of Topics in Computer Mathematics, Gordon and Breach Science, Lausanne, Switzerland, 1994. View at MathSciNet
  18. M. Benzi, “Preconditioning techniques for large linear systems: a survey,” Journal of Computational Physics, vol. 182, no. 2, pp. 418–477, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. O. Axelsson, “A survey of preconditioned iterative methods for linear systems of algebraic equations,” BIT Numerical Mathematics, vol. 25, no. 1, pp. 166–187, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. J. P. Milaszewicz, “Improving Jacobi and Gauss-Seidel iterations,” Linear Algebra and Its Applications, vol. 93, pp. 161–170, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. A. D. Gunawardena, S. K. Jain, and L. Snyder, “Modified iterative methods for consistent linear systems,” Linear Algebra and Its Applications, vol. 154–156, pp. 123–143, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. M. Usui, H. Niki, and T. Kohno, “Adaptive Gauss Seidel method for linear systems,” International Journal of Computer Mathematics, vol. 51, no. 1, pp. 119–125, 1994. View at Publisher · View at Google Scholar
  23. L.-Y. Sun, “Some extensions of the improved modified Gauss-Seidel iterative method for H-matrices,” Numerical Linear Algebra with Applications, vol. 13, no. 10, pp. 869–876, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. L. Wang and Y. Song, “Preconditioned AOR iterative methods for M-matrices,” Journal of Computational and Applied Mathematics, vol. 226, no. 1, pp. 114–124, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. H. S. Najafi and S. A. Edalatpanah, “Iterative methods with analytical preconditioning technique to linear complementarity problems: application to obstacle problems,” RAIRO—Operations Research, vol. 47, no. 1, pp. 59–71, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. H. S. Najafi and S. A. Edalatpanah, “Modification of iterative methods for solving linear complementarity problems,” Engineering Computations, vol. 30, no. 7, pp. 910–923, 2013. View at Publisher · View at Google Scholar · View at Scopus
  27. H. Saberi Najafi and S. A. Edalatpanah, “A collection of new preconditioners for solving linear systems,” Scientific Research and Essays, vol. 8, no. 31, pp. 1522–1531, 2013. View at Google Scholar
  28. H. SaberiNajafi and S. A. Edalatpanah, “A new family of (I+S)-type preconditioner with some applications,” Computational and Applied Mathematics, 2014. View at Publisher · View at Google Scholar
  29. R. S. Varga, Matrix Iterative Analysis, Springer, Berlin, Germany, 2nd edition, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  30. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Academic Press, New York, NY, USA, 1994.
  31. A. Frommer and D. B. Szyld, “H-splittings and two-stage iterative methods,” Numerische Mathematik, vol. 63, no. 3, pp. 345–356, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. Y. Saad, Iterative Methods for Sparse Linear Systems, SIAM, Philadelphia, Pa, USA, 2nd edition, 2003.